Research Repository

Multiple Integral Representation of Binomial Coefficients

Sofo, Anthony (2008) Multiple Integral Representation of Binomial Coefficients. Filomat, 22 (1). pp. 129-137. ISSN 0354-5180

Full text for this resource is not available from the Research Repository.

Abstract

We investigate the integral representation of infinite sums involving the ratio of multiple binomial coefficients. We also recover some well-known properties of the Zeta function.

Item Type: Article
Uncontrolled Keywords: ResPubID15007, integral representations, ratio of multiple binomial coefficients, Zeta function
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 20 Sep 2011 00:52
Last Modified: 20 Sep 2011 00:52
URI: http://vuir.vu.edu.au/id/eprint/3968
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar